MathSciNet Relay Station
MathSciNet bibliographic data
MR171370 65.05
Cody, W. J. Chebyshev approximations for the complete elliptic integrals $K$ and $E$. Math. Comp. 19 1965 105–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement